# SDR YT22003F00001

- Difficulty date: January 25, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N794WC
- Make and model: Snias AS350B
- Aircraft serial: 2122
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR LAMINATED BEARINGS CRACKED.
